# SDR FDEA201103161025

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61003
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE. L4 DOOR HAS DENT AT BS 1661 APPROX 4 IN ABOVE THE LOWER GATE   HINGE.  REPAIR CARRIED OUT IA EA F-5240-135895 (L4 DOOR EXTERNAL SKIN ABOVE LOWER   GATE HINGE, BS 1658 AND 1665 - FLUSH REPAIR - STAGE III DTE PENDING).  REPAIR IS   CLASSIFIED AS MAJOR.
